# SDR VNAA2019110111102

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 40,384 hours, 29,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT CAPTAIN AND FO SAW AND SMELLED SMOKE FOR ABOUT 5 TO 10 SEC.  NOTICED CBP1 D2 WAS POPPED RESET W/ MTX ON GROUND AND BREAKER POPPED AGAIN. C/W GVI OF CBP1 -D1 AND ASSOCIATED WIRING IAW CRJ 700 ESPM 20-25-00, NO DEFECTS NOTED.  C/W OPS CHECK OF SSPC K101 IAW CRJ 700 AMM 24-03-05-710-801. OPS CHECKS GOOD.
